# SDR AUS20010579

- Difficulty date: June 4, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Piper PA-24-250
- Engine: Lyc O540A1D5
- Propeller: Mcauly 2D36C28
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor
- Part number: ES10357426
- Condition: Faulty
- Location: Magneto/Distribu
- Component: Magneto/Distribu, Bendix, 101630509
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) MAGNETO DISTRIBUTOR BLOCK CENTRAL BUSH LOOSE ALLOWING THE DISTRIBUTOR GEAR TO PARTIALLY DISENGAGE AND SHEAR THE TEETH.
